# SDR AALA20130606008

- Difficulty date: June 6, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 38,659 hours, 18,467 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 28, SEAT EMERGENCY LIGHT INOPERATIVE.  REPAIRED CONNECTOR FOR ROW 28 SEAT EMERGENCY LIGHT.  OPS CHECK NORMAL
